Quotation Erlacher, Evelina. 2013. Inversion of Colombeau generalized functions. Proceedings of the Edinburgh Mathematical Society 56 (2): 469-500.


RIS


BibTeX

Abstract

We introduce different notions of invertibility for generalized functions in the sense of Colombeau. Several necessary conditions for (left, right) invertibility are derived, giving rise to the concepts of compactly asymptotic injectivity and surjectivity. We analyse the extent to which these properties are also sufficient to guarantee the existence of a (left, right) inverse of a generalized function. Finally, we establish several Inverse Function Theorems in this setting and study the relation to their classical counterparts.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Proceedings of the Edinburgh Mathematical Society
Citation Index SCI
Language English
Title Inversion of Colombeau generalized functions
Volume 56
Number 2
Year 2013
Page from 469
Page to 500
URL http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8907452

Associations

People
Erlacher, Evelina (Former researcher)
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search